Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#246881] of Jian-Guo Liu

Papers Published

  1. Liu, J; Liu, QH, A novel radiation boundary condition for finite-element method, Microwave and Optical Technology Letters, vol. 49 no. 8 (2007), pp. 1995-2002, ISSN 0895-2477 [doi]
    (last updated on 2017/12/10)

    Abstract:
    This paper presents a novel radiation boundary condition (RBC) with the spectral integral method (SIM) to truncate the computational domain in the finite-element method (FEM). Because of the spectral accuracy of the SIM, the sampling density on the radiation boundary requires less than four points per wavelength to achieve a high accuracy (1%). As a result, the introduction of the SIM as an RBC actually can decrease the total number of unknowns in the system equation. Numerical results illustrate the usefulness of this novel RBC for both homogeneous and inhomogeneous objects. © 2007 Wiley Periodicals, Inc.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320